urgent blood pressue
Feb 24, 2008
Hello- I have been HIV+ for 8 years. The last two years I have been having attacks of headaches. My BP was high, but it reduced to sensible level- 120/80. But this last week I have been at 160/100. I am 56. Nevirapine/Emotriva/ Videx/ thyroxine/ Depakote/ fluoxteine. I am really worried as my work is now suffering. Marc
Response from Dr. Young
Any single elevated blood pressure reading should not be cause for intervention-- this value should be retested- at home or in the doctor's office to see if it is persistently elevated or if transiently elevated (usually for a variety of things, like stress or anxiety or illness).
Hope this is a useful start.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Know If You Have Anal Cancer?
- Itchy Vagina After Touching Skin Sign Of HIV AIDS
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Vaginal Discharge After Giving Oral Sex What Are The Chances Of HIV
- How Long Does It Normally Take For Your Pap Smear Test Results Come Back?
- Inside Of Mouth Symptoms Of Std's
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.